# SDR WX0A2014082672116

- Difficulty date: August 23, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- Aircraft time: 69,320 hours, 38,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 993653434
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED, OUT OF LIMITS.  R & R FLOOR SUPPORT.  REMOVED & INSTALLED NEW FABRICATED FLOOR SUPPORT IAW SRM 53-14-1 & RESTORED PROTECTIVE COATING IAW SRM 51-10-3.  ORIG MAT THICKNESS .070 REMAINING THICKNESS .050 LENGTH 80 INCHES WIDTH 1INCH DEPTH .020 INCHES.
